# SDR FDEA202504010590

- Difficulty date: April 1, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,783 hours, 13,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A537B103822000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE - LH FLOOR SUPPORT CRACKED, BETWEEN FR38.1 AND FR38.2,   AT Y2462 REPLACED THE CRACKED SUPPORT IN MAIN DECK FLOOR STRUCTURE - LH BETWEEN FR38.1   AND FR38.2, AT Y2462 PER A300-600F SRM51-40-21. THIS IS CATEGORY A REPAIR. MAJOR REPAIR   IAW FEDEX GMM 6-2-100.
